Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes the development of small granules in the Oropharynx region?

Umm, i sing extreme metal songs. It was like 2 months ago i had to sing for a concert, after which i had this problem with my throat. It started with a discomfort and a kinda something stuck in my throat feeling. When inspected i found small granules developed in my posterior oropharynx region. I thought maybe it was the case of overuse of vocal chords and something related with it... (i had similar problems related to it a year ago, took voice rest for about two weeks plus AMOXICILLIN case: ACUTE laryngitis and got rid of it) I did voice rests, took amoxicillin for couple of days and i stopped... which i shouldn t have done. It went good for couple of days but the discomfort continued... I ve stopped singing and try not to speak more. After about a month,i visited a doc, he said its the case of CHRONIC pharyngitis. He prescribed AMOXICILLIN, CETIRIZINE for a week... but the granules are still there. They are itchy. The dry cough kinda feel is omnipresent. Whenever i take dairy products, i get this dry cough kinda feeling that causes the discomfort. It comes and goes... Even foods that are not that spicy causes the discomfort. I cough but mostly saliva. The doc says the problem is related with my nose, now i m on to CLAVAM 625 starting today... he says i gotta get operated for the solution. says the granules are the result of the nasal infection... when the nasal part is done the granules will subside themselves... The doc says its not too serious, but i still have the discomfort... Is it because i didn t took the proper dose for AMOXICILLIN that the granules are still there??? Suggestions please. Thank you.
Thu, 27 Sep 2018
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hello,

Consult an ENT specialist and get evaluated.
It could be due to conditions like tonsilar modules.

Hope I have answered your query.
Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi my name is Andrew and im 22 years old back in December while doing my daily flossing i noticed a tiny white yellowish spot in very back of my...

Recent questions on  Laryngitis

doctor1 MD

I have had a cough for approximately a month. It began with a head cold that escalated to laryngitis for about two to three days. After this...

doctor1 MD

I take Prednisone for my MCD (currently 60 mg/day). One of the side effects is laryngitis. Annoying, but it usually goes away as I taper my dose. I...

doctor1 MD

Umm, i sing extreme metal songs. It was like 2 months ago i had to sing for a concert, after which i had this problem with my throat. It started...

doctor1 MD

My symptoms over the last 14 days include a reddened sore throat without white patches, a right sided ear ache without drainage, a constant...

doctor1 MD

HAVE HAD LOSS OF VOICE FOR THREE MONTHS NO SORE THROAT BUT RUNNY NOSE AND CONGESTION AND EVERY MORNING I COUGH AND HAVE TO BLOW MY NOSE AND COUGH...

doctor1 MD

Around 12.12.17 I lost my voice but was not feeling ill. By 11.14.17 had developed cough and called my doctor who called in a z-pac. I took that...